# SDR 08FDEA00062

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, FOUND UNDER FLOOR STRUCTURE WITH CORROSION AT STA 1230, LBL 105".  REPAIR CARRIED OUT AS PER FEDEX EA 1-5330-117256, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
